Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Itching and rashes in bucal part after applying with facial cleanser. Does Dallacin Cee cause allergic reactions?

Hello Doctors, Is Dallacin Cee has an allergic reactions? I used to apply it along with the facial cleancer that I ve used, but after a week, I d suffered from an inflammation on my bucal part with itchiness and rashes . I ve never been suffered from this before thats why I was doubting about the effect of dallacin cee. I took a celestamine tablet as my medication .Thanks
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hello welcome to HCM
Dalacin contains an antibiotic called clindamycin , but with topical usage , we have not seen any allergies. Even you are using this previously, if u are allergic , then u would have get the allergy symptoms in the beginning itself, so think its not due to dalacin, but may be with your cleanser.? So I suggest you to consult a dermatolost and check it,..
Until then you can apply mild steroid like Mometasone or Hydrocortisone cream ...
Hope this will help you
Answered: Tue, 5 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor